# SDR AWXA200201223

- Difficulty date: November 22, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 3/4" CRACK WAS FOUND ON AFT CARGO COMPARTMENT FRAME AT BS 1400, BETWEEN STRINGERS 25 L/H AND 26 L/H. MAINTENANCE CUTOUT DAMAGED SECTION OF FRAME AT BS 1400, BETWEEN STRINGERS 24 L/H AND 27 L/H; FABRICATED 2 EACH CHANNELS; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-07, PG. 202.
